# SDR SWAA2022022563093

- Difficulty date: November 16, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HINGE PANEL 334GB HAS ELONGATED FASTER HOLES. / REPLACED L/H ELEVATOR HINGE COVER PANEL 334GB WITH NEW PANEL; LOCATED HOLES AND INSTALLED NUTPLATES PER SRM 51-40-02. PANEL TO BE INSTALLED ON JPANEL-334-CLOSE
